# SDR UALA2009070101897

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 53,885 hours, 9,959 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT AT SEAT 9B, 19B, 30B, 11H INOP.  RELAMPED CEILING LIGHTS AT SEATS 9B, 19B, 30B, 11H.  OPS NORMAL.
